# SDR SWAA2021042666006

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 75,785 hours, 44,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT SERVICE DOOR MANUAL RELEASE HANDLE FLAP NOT CORRECTLY STOWED. / RE-SECURED FRONT SERVICE DOOR MANUAL RELEASE HANDLE PER S.I.P.
